# SDR IPXA11570015

- Difficulty date: October 24, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Part number: ATF3
- Condition: Defective
- Location: Capt Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THE CAPT'S WINDOW WAS DIFFICULT TO OPEN AFTER FLIGHT.   FOUND THE UPPER CENTERING ROLLER BEARING AND BRACKET TO BE DEFECTIVE.   R & R THE BEARING AND BRACKET AND THE WINDOW OPS CHECKED GOOD.
